Ask Health Experts and Get Answers to Your Health Question ASAP
The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
I am Mysticdoc, experienced Internal Medicine Specialist.
I am here to help you with your concerns.
Yes, Exforge can cause leg swelling as a side effect.
THis is not concerning.
Since your heart and kidneys are normal, another possibility likely is the venous incompetency.
The leg veins can be less supported and can be become incompetent causing delayed blood circulation.
The blood flow is normal, since there is no problem in the arteries.
But, if the veins are not working well, then leg swelling can take place with standing or walking.
This is also a harmless condition
Venous swelling can be successfully treated with compression stockings during daytime when you are standing or walking.
Compression stockings are available in medical supplies stores with your doctor's prescription.
Low dose diuretic like hydrochlorothiazide can be used to prevent swelling as well.
The venous problem can be diagnosed by the venous reflux studies.
A vascular surgeon also may be consulted with although this is not an urgent consultation.
Please rate the chat Good or Excellent, if you are satisfied with our conversation and do not have any further question, so that I get rewarded for my time & effort. Thank you!
Please bookmark my profile for asking further questions!This is the link to my profile: http://www.justanswer.com/medical/expert-mysticdoc/
Sorry, I got kicked offline. Are there any signs to look for?
Would you expect the swelling to get worse over time? Over the last couple of years, I haven't noticed a difference. The only pitting I see is when I press rather firmly on my shin bone, none to speak of anywhere else.